# SDR VNAA2009012800013

- Difficulty date: January 25, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 11,657 hours, 12,155 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE THE CREW RECEIVED A STAB TRIM DISCONNECT AMBER CASS MESSAGE.  THE FLIGHT LANDED WITHOUT INCIDENT AT PHL.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE CAPTAINS PITCH TRIM SWITCH.  CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
